# SDR 2008UALA03922

- Difficulty date: July 23, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 42,644 hours, 15,177 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST OF EMERGENCY LIGHT SYSTEM SHOWS AFT EXTERNAL LOAD FAULT.  *S/D*  INTERNAL SHORT/HIGH RESISTANCE IN SLIDE 2L.  REMOVED AND REPLACED 2R DOOR SLIDE, OPS TEST ARE NORMAL.
